# SDR 20001011AP012

- Difficulty date: March 26, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N226GL
- Make and model: Beech 1900D
- Aircraft serial: UE226
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Rt Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE. AFTER LANDING FOUND TWO HOLES IN THE RIGHT SIDE OF THE FUSELAGE BELOW THE FLOORBOARD LEVEL.  FOUND WHEEL ON RIGHT LANDING GEAR IN THE NR 4 POSITION HAD A PIECE MISSING FROM THE INNER WHEEL HALF (BRAKE SIDE).  THE PIECE HAD BEEN THROWN FORWARD INTO THE PROPELLER WHICH KNOCKED THE PIECE INTO THE FUSELAGE, PENETRATING THE FUSELAGE AFT OF THE ICE SHIELD, BELOW THE LEVEL OF THE FLOOR.  THE WHEEL, BRAKE, PROPELLER BLADE AND FUSELAGE WERE DAMAGED.  NO OTHER DAMAGE TO THE AIRCRAFT WAS FOUND.  THERE WERE NO INJURIES TO THE PASSENGERS.  (M)
